# SDR UALA2012070203592

- Difficulty date: July 2, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,301 hours, 11,750 cycles
- Engine: Pwa PW4052
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: 6226827002
- Part serial: 3851
- Condition: Failed
- Location: Hf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF CONTROL INPUT FAILURE.  REMOVED AND REPLACED LEFT HF IAW AMM, TESTED OK.
